# SDR ASOA2015050412742

- Difficulty date: April 25, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 34,827 hours, 31,378 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT VERTICAL MEMBER, PN:601R35027-31, CRACKED APPROXIMATELY 5" LONG INSIDE OF DOOR FS 605.  REMOVED AFT VERTICAL MEMBER IAW SRM 51-42-06.  INSTALLED NEW AFT VERTICAL MEMBER IAW SRM 51-42-06.  LOCATED AND DRILLED NEW AFT VERTICAL MEMBER IAW SRM 51-40-11.  COMPLIED WITH IAW AMM 52-31-00-400-801. OPS CHECKED GOOD AND CLEARANCE CHECKED GOOD.
